Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66857
Title: Dynamic asset-liability management in a Markov market with stochastic cash flows
Authors: Yao, HX
Li, X 
Hao, ZF
Li, Y
Keywords: Stochastic cash flow
Asset-liability management
Multi-period mean-variance model
Markov regime-switching
Efficient investment strategy
Issue Date: 2016
Publisher: Routledge, Taylor & Francis Group
Source: Quantitative finance, 2016, v. 16, no. 10, p. 1575-1597 How to cite?
Journal: Quantitative finance 
URI: http://hdl.handle.net/10397/66857
ISSN: 1469-7688
EISSN: 1469-7696
DOI: 10.1080/14697688.2016.1151070
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Jul 10, 2018

Page view(s)

37
Last Week
0
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.